# SDR FDEA200812035055

- Difficulty date: December 3, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 56,868 hours, 11,615 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7402
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

07 FASTENER HOLES FOUND CRACK INDICATION DURING OPEN-HOLE HIGH FREQUENCY EDDY CURRENT INSPECTION AT RIGHT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS = 690 AND STATION XORS = 700.  REAMED AND REPAIR CARRIED OUT AS PER EA NR 1-5710-122655.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
